# SDR DALA1015480194

- Difficulty date: June 24, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 59,603 hours, 8,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP MAIN DECK STA 903 STR 20L - 21L FRAME INNER CHORD FOUND TO BE CRACKED AND REPAIRED IAW ERA 480454-14AD REV ORIGINAL.
